# SDR AALA202004109005

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 58,656 hours, 24,173 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED TO DFW ACCOUNT LEFT ENGINE FUEL FILTER BYPASS ILLUMINATED ON,CLIMBOUT. ALL ENGINE INDICATIONS NORMAL. LIGHT WENT,OFF/ON TWICE IN FLIGHT. REMOVED AND REPLACED #1 ENG FUEL FILTER PER 73-11-02, RUN AND LEAK CHECK ACCOMPLISHED AS REQUIRED, NO LEAKS NOTED.
